# SDR FDEA2019062081345

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 51,875 hours, 27,252 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532B135000600
- Condition: Damaged
- Location: Frames 15-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221GF HAS CRACKED SKIN @ PREVIOUS REPAIR FABRICATED NEW FLOOR PANEL PER FEDEX DWG SRZ 25-005 REV P.
